# SDR QXEA0001694

- Difficulty date: June 12, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME 14755 TOP CAP BOTTOM SURFACE HAS CORROSION AROUND NUT PLATE HOLES ABOVE STRINGER 3, BETWEEN STRINGER 1 AND 2 AND STRINGER 72 AND 73.  REPAIRED IAW FOKKER SRM 51-10-4, PARAGRAPH 4 B2 AND C AND SRM 53-01-01.
